It is currently Sat Aug 19, 2017 6:11 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Tue Feb 15, 2011 9:40 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
May be starting a 6 month course of pegatron in the next month. Has anyone done this whilst on suboxone treatment? Any words of advice or anything I should expect?

I'm a bit nervous. All you read is the horror stories online, never the people who are grateful for the treatment and have great things to say. I spose if they had nothing to complain about they'd be out enjoying their lives. At least, that's what I hope.

Anyway, please let me know.

T


Top
 Profile  
 
 Post subject:
PostPosted: Wed Feb 23, 2011 9:05 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
Decided to go ahead with the treatment. Discussed with the doctor, and he said that although treatment can be rough for a significant number of people, naturally on internet sites you often get a biased picture as only people who have reason to complain about side-effects vent on such places. People who are happy & grateful with how the treatment is going generally just carry on and live their life.

So, onward & upward...


Top
 Profile  
 
 Post subject:
PostPosted: Sat Feb 26, 2011 9:31 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Feb 16, 2010 2:20 pm
Posts: 635
Good luck with your treatment. Mine was not successful, unfortunately.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Feb 26, 2011 9:34 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Feb 16, 2010 2:20 pm
Posts: 635
Oh, and I just wanted to add that my experience with Pegintron was, basically, horrific. Your mileage may vary, of course, but that junk made me sick as a dog for two, sometimes three days after each injection. And I mean sick as in, down and out tossing my cookies every ten minutes, unable to eat anything, etc.

Not trying to scare you out of it, but it's not an easy regimen to be on.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group